# SDR ASAA1058475

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 11,481 hours, 3,374 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRIOR TO LANDING ON SHORT FINAL FUEL CROSSFEED "VALVE OPEN" BLUE LIGHT FLICKED BRIGHT BLUE.  ON TAXI IN LIGHT FLICKERED ALSO.  CROSSFEED SEL CLOSED.  PERFORMED FIM TASK 28 22 00 810 807 A/C CHECKS GOOD CROSS FEED VALVE OPS CHECKS GOOD ON GROUND.  VERIFICATION FLIGHT SUCCESSFUL.
